# SDR ASAA12511592

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 12,487 hours, 3,781 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE FAILED DURING TAKEOFF.  COULD NOT RE-ENGAGE.  ACFT GROUNDED.  NO HISTORY.  NR 1 SERVO MOTOR FAILED TEST.  PULLED AND RESET THE AUTOTHROTTLE DC CIRCUIT BREAKER.  AUTOTHROTTLE SYS OPS CKS NORMAL IAW 22-31-00-710-801. AUTOTHROTTLE SERVO MOTOR TEST, OPS CKS NORMAL IAW 22-31-00-710-802. PAR I.
